# SDR HAIHEEA9698

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leaking
- Location: M/R
- Part time: 15,677 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

M/R SERVO LEAKING AT FORWARD END.
